# SDR AMTA200700155

- Difficulty date: March 23, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N301TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28239
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT FLOOR SUPPORT STRAP AT STA 771, LBL 21 TO RBL 21 AT BOTTOM AND TOP OF FASTENER HOLES.  REMOVED CORROSION IAW 51-10-02, FOUND OUT OF LIMITS, FABRICATED SUPPORT STRAP IAW 53-60-53-01-2, DRILLED AND INSTALLED NUT PLATES IAW 53-60-53-01, 51-40-02, INSTALLED IAW 51-40-02.  (K)
